# SDR SWAA091626

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 29,684 hours, 16,940 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 172A4003
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND L/E DORSAL FIN SKIN WORN BETWEEN BS 850 TO BS 853.  REPAIRED DOUBLER PER SRM.
